# SDR ASAA2022050738224

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 235 hours, 66 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC P/RST ILLUMINATED WITH VTK DISPLAYED ON CAPT'S SIDE. MENU DISPLAYED ON BOTH FMC'S SCRATCH PADS. LASTED 30 SEC. RETURNED TO NORMAL OPS. GROUNDED - YES. CYCLED POWER TO FMC 1. OPS RESTORED CHECKS OK REF B737-9 FIM TASK 34-61-00-810-918.
